# SDR ASAA2015072112936

- Difficulty date: July 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654659322
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 500B, .500" WIRE PENETRATION HOLE, ABOVE S-21R HAS CRACK INDICATION DUE TO NOISE.  IN FWD PIT, MARKED.  ACFT GROUNDED.  CLEANED HOLE RT BS 500B, 500" WIRE PREPERATION, HOLE ABOVE S-21R IAW NDT MANUAL PART 6, 51-00-00 PROCEDURE 1, PARA 4, CRACK INDICATION STILL NOTED, ACCOMPLISHED REPAIR TO FRAME AT BS 500B, S20R TO S21R IAW EA 400-53EA-15608, REV NEW.
